| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 17-20


F. Ghanim, M. Darus
      On new subclass of analytic univalent functions for operator on Hilbert space
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 803-812.

O. Echi
      The cardinality of a sphere relative to an edit distance
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 813-824.

B. J. McCartin
      Numerical computation of the eigenstructure of cylindrical acoustic waveguides with heated (or cooled) walls
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 825-837.

MeiMei Xia, HeFeng Jiang, CuiPing Wei
      Research on the priority method of interval fuzzy preference relation
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 839-843.

K. Drakakis
      Costas arrays and the extension of Lambert's function on finite fields
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 845-851.

M. A. El-Damcese
      Analysis of warm standby systems subject to common-cause failures with time varying failure and repair rates
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 853-860.

L. Meziani
      Simple integral representation for bounded operators in topological vector spaces
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 861-868.

Ghulam Shabbir, Amjad Ali
      Classification of spatially homogeneous rotating space-times according to their conformal vector fields
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 869-876.

S. Rahimi Sharebaf
      Vertex, edge and total coloring in spider graphs
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 877-881.

A. R. Vahidi, E. Babobian, G.H. Asadi Cordshooli, M. Mirzaie
      Restarted Adomian decomposition method to systems of nonlinear algebraic equations
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 883-889.

Z. Ghelej beigi, F. Hosseinzadeh Lotfi, A.A. Noora, M. R. Mozaffari, K. Gholami, F. Dehghan
      Sensitivity and stability analysis in DEA on interval data by using MOLP methods
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 891-908.

Djahida Hiber
      The exact controllability of the movement of homogeneous incompressible viscous fluid in an infinite cylinder
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 909-926.

A. R. Ghotbi, A. Barari, M. Omidvar, D.D. Ganji
      Application of variational iteration method to parabolic problems
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 927-934.

N. A. Hoshan
      Operational calculus method for some mixed boundary problems
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 935-940.

O. Gonzalez-Gaxiola
      A note on the derivation of Frechet and Gateaux
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 941-947.

K. Hattaf, M. Rachik, S. Saadi, N. Yousfi
      Optimal control of treatment in a basic virus infection model
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 949-958.

S. Hoya White, A. Martin del Rey, G. Rodriguez Sanchez
      Using cellular automata to simulate epidemic diseases
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 959-968.

G. L. Light
      Combined space-time manifold and the quantum geometry
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 969-978.

I. Epifani, A. Guglielmi, E. Melilli
      Moment-based approximations for the law of functionals of Dirichlet processes
      Appl. Math. Sci., Vol. 3, 2009, no. 17-20, 979-1004.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |